# SDR HEEA083358

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Aircraft time: 15,240 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 4000038001
- Part serial: 1786
- Condition: Damaged
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PINS BROKEN ON HEAD. FOUND SEVERAL PINS ON REAR CONNECTOR BENT.  STRAIGHTENED PINS AND BENCH CHECK GOOD.
